# SDR GLBA20091127091

- Difficulty date: November 27, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 28,641 hours, 35,427 cycles
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUSPECTED AUTOFEATHER - UPON APPROACH, THE PILOTS REPORTED THAT THE RT PROPELLER AUTOFEATHERED WITH TORQUE AT APPROX 1000 LBS.  MX PERFORMED THE AUTOFEATHER OPERATIONAL CHECK 5 TIMES AND ALL INDICATIONS WERE WELL WITHIN LIMITS. NO DEFECTS NOTINE IN DURING THE AFX OPS TEST REF MM 61-21-00.
